Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Lattice-isotopic arrangements are topologically isomorphic

Author: Richard Randell
Journal: Proc. Amer. Math. Soc. 107 (1989), 555-559
MSC: Primary 57Q37; Secondary 32C40
MathSciNet review: 984812
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that arrangements which are connected through a smooth family with constant intersection lattice have the same topology.

References [Enhancements On Off] (What's this?)

  • Mark Goresky and Robert MacPherson, Stratified Morse theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 14, Springer-Verlag, Berlin, 1988. MR 932724
  • J. Mather, Notes on topological stability, Harvard University, 1970, mimeographed notes.
  • Peter Orlik, Introduction to arrangements, CBMS Regional Conference Series in Mathematics, vol. 72, Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI, 1989. MR 1006880
  • Peter Orlik and Louis Solomon, Combinatorics and topology of complements of hyperplanes, Invent. Math. 56 (1980), no. 2, 167–189. MR 558866, DOI

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57Q37, 32C40

Retrieve articles in all journals with MSC: 57Q37, 32C40

Additional Information

Article copyright: © Copyright 1989 American Mathematical Society